Convergent series solution of nonlinear equations. (English) Zbl 0549.65034

In previous papers, computational procedures for solving large class of nonlinear (and/or stochastic) equations were provided by the author’s decomposition method. In the present work some important properties of the author’s finite set \(A_ n\) of polynomials in terms of which the nonlinearities can be expressed are shown, ensuring an accurate and computable convergent solution by the decomposition method.
Reviewer: L.Vulkov


65J15 Numerical solutions to equations with nonlinear operators
Full Text: DOI


[1] Adomian, G., Stochastic Systems (1983), Academic Press: Academic Press New York · Zbl 0504.60066
[2] Adomian, G., On product nonlinearities in stochastic differential equations, Appl. Math. Comput., 8, 1 (1981) · Zbl 0454.60060
[4] Adomian, G.; Rach, R., Nonlinear stochastic differential delay equations, J. Math. Anal. Appl., 91, 1, 94-101 (1983) · Zbl 0504.60067
[7] Adomian, G., Stochastic nonlinear modeling of fluctuations in a nuclear reactor—a new approach, Ann. Nuclear Energy, 8, 329-330 (1981)
[8] Adomian, G.; Sibul, L., On the control of stochastic systems, J. Math. Anal. Appl., 83, 2, 611-621 (1981) · Zbl 0476.93077
[9] Adomian, G., Stabilization of a stochastic nonlinear economy, J. Math. Anal. Appl., 88, 1, 306-317 (1982) · Zbl 0483.90025
[11] Adomian, G.; Rach, R., Inversion of nonlinear stochastic operators, J. Math. Anal. Appl., 91, 1, 39-46 (1983) · Zbl 0504.60066
[12] Bellman, R. E.; Adomian, G., Nonlinear Partial Differential Equations (1983), Reidel: Reidel Dordrecht, Holland, to appear
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.